MathSciNet Relay Station
MathSciNet bibliographic data
MR3284328 17A01 (08B99 16R10)
Belov-Kanel, Alexei; Giambruno, Antonio; Rowen, Louis Halle; Vishne, Uzi Zariski closed algebras in varieties of universal algebra. Algebr. Represent. Theory 17 (2014), no. 6, 1771–1783.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement